# SDR WX0A2020101273586

- Difficulty date: October 11, 2020
- Submitted: October 12, 2020
- Operation: Air carrier
- Aircraft: N282NV
- Make and model: Airbus A320-214
- Aircraft serial: 2875
- Aircraft time: 44,410 hours, 17,164 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Part serial: 007760
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY LIGHTING BATTERY CHECK, AFT LT FAILED.  REMOVED AND REPLACED AFT LEFT EPSU (13WL).  OPERATIONS CHECK GOOD, W/REF TO AMM33-51-38 PB 401.
